# SDR MASA200700205

- Difficulty date: April 14, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 4,596 hours, 3,655 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2643 CLT - CAPTAIN REPORTED LT AFT OVERWING EMERGENCY EXIT INDICATES OPEN WHEN CLOSED.  MX ADJUSTED SENSOR.
